Internal Medicine
Online ISSN : 1349-7235
Print ISSN : 0918-2918
ISSN-L : 0918-2918
CASE REPORTS
Relapsing Anti-MOG Antibody-associated Disease following COVID-19 Vaccination: A Rare Case Report and Review of the Literature
Hiroto NakanoKazuyoshi YamaguchiNaoyuki HamaYasuko MatsumotoMoeko ShinoharaHisashi Ide
Author information
JOURNAL OPEN ACCESS

2023 Volume 62 Issue 6 Pages 923-928

Details
Abstract

Anti-myelin oligodendrocyte glycoprotein antibody-associated disease (MOGAD) is an autoimmune demyelinating disorder that mainly occurs post-infection or post-vaccination. MOGAD after inoculation with coronavirus disease 2019 (COVID-19) vaccines is rare, and we herein report a rare case of a patient with MOGAD after vaccination using the Pfizer-BioNTech COVID-19 vaccine (BNT162b2, Pfizer Japan, Tokyo). Our report highlights the fact that MOGAD following inoculation with COVID-19 vaccine may show clinical relapse during reduction of the oral steroid dose, and continuous treatments with immunological agents is needed to prevent disease recurrence.

Content from these authors
© 2023 by The Japanese Society of Internal Medicine
Previous article Next article
feedback
Top